Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


atriplia
Dec 15, 2006

I have been taking atriplia for 3 weeks..Some nights are just fine.Other nights I wake up very scared,confused a sense the walls are closing in,will these side effect fade or should i stop drugs

Response from Dr. Henry

For most but not all (perhaps 10% have ongoing problems) those problems diminish over the first 4 weeks. Your HIV provider can discuss options with you (change timing of dose, sleep aids, ? switch meds, et cetera) if those annoying symptoms persist. KH



Previous
Re: Iscador
Next
neuropathy pain

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement